# SDR SWAA2025101412364

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT (20 POINTS).  REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-5 REPAIR 5 AND DWG: 146A7500 SHEET: 85 REV A. DWG: 146A0061 SHEET: 75 REV - ; DWG: 146A7502 SHEET: 27 REV -.
